# SDR MASA200800376

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 22,725 hours, 17,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable Assy
- Part number: BR9279013
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1019 KOA-HNL (RON)  FLOOR EMERGENCY LIGHTS FROM ROW 2-6 ARE INOP.  MX REPLACED EMERGENCY LIGHT CABLE ASSY, LIGHTS CHECK GOOD.
